MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410125
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Synovitis (2094); Swelling/ Edema (4577)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E3: initial reporter occupation: lawyer.H3, h6 investigation summary: no device associated with this report was received for examination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that the patient underwent a left total knee arthroplasty (tka) to address significant arthritis involving her left knee.Attune knee size 4 tibial base plate, a size 5 posterior stabilized attune femur, a size 5 5mm thick polyethylene rotating platform tibial insert component, and 38mm all-poly patella were implanted.Smart set gmv gentamicin bone cement was utilized during the procedure.No complications were reported.Less than four years after her initial left knee implant surgery, patient's left knee was revised to address aseptic loosening of the femur and tibial tray components.The patient presented with fluid on the knee, and synovitis.Operatively, there was minimal cement adhesion to the implants (only 20% beneath femur, and 40% beneath the tibial tray).The patella implant was retained.Attune revision knee components were implanted for femur and tibial side components.
 
Event or Problem Description
Medical records received: patient received a left total knee arthroplasty to address advanced degenerative arthritis.There were no reported complications.On (b)(6) 2021, patient received a right total knee arthroplasty to address advanced degenerative arthritis.There were no reported complications.On (b)(6) 2023, patient's left knee was revised to address aseptic loosening of the femur and tibial tray components, at the cement to implant interfaces.The patella was retained.Revision components were implanted to replace the loose femur and tibial tray.There were no surgical complications.On (b)(6) 2024, patient's right knee was revised to address joint instability.Implants were well-fixed.The tibial insert was revised to increase stability.There were no surgical complications.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE PS FEM LT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22148455
Report Number1818910-2025-09078
Device Sequence Number18050980
Product Code JWH
UDI-Device Identifier10603295041702
UDI-Public(01)10603295041702(17)290430(10)9172932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410125
Device Lot Number9172932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM.; ATTUNE PS RP INSRT SZ5 5MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale